# SDR CALA2009081000446

- Difficulty date: August 8, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 32,812 hours, 11,495 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0739 FRAME CRACKED AT ATTACH BRACKET FOR PSU RAIL AT STA 480 ON RIGHT SIDE BETWEEN STR 8 AND STR 9.  REPAIRED FRAME AT STA 480 REF EC/RA 5310-04995.
